Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Difficulty focussing when taking tests. Taken adderall, abdominal pain, stomach cramps. Side effects of medication?

I’m a male 16 years old, 6’1, 170 lbs, no known health problems. I have previously had trouble focussing when taking long tests, so I tried adderral yesterday, 20mg XR, for my exams, and I took one this morning too. I have one more exam tomorrow and one more adderral pill . I had abdominal pain this morning and thought it was a gas cramp . I read online that abdominal pain is a side effect I’m wondering, if I take the other one tomorrow, what bad could come from this?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Yes, abdominal pain is one of the side effect of adderal, specially if it is started after start of medicine. Exams are associated with stress, which also lead to frequent gastric disturbance and adderal may add on that.

Adderal is used for long term treatment for ADHD. It is better to stop it currently and start it in future under supervision of specialist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor